On the Orbits of Collineation Groups.

Richard E. Block

Mathematische Zeitschrift (1967)

  • Volume: 96, page 33-49
  • ISSN: 0025-5874; 1432-1823

How to cite


Block, Richard E.. "On the Orbits of Collineation Groups.." Mathematische Zeitschrift 96 (1967): 33-49. <http://eudml.org/doc/170664>.

author = {Block, Richard E.},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry},
pages = {33-49},
title = {On the Orbits of Collineation Groups.},
url = {http://eudml.org/doc/170664},
volume = {96},
year = {1967},

AU - Block, Richard E.
TI - On the Orbits of Collineation Groups.
JO - Mathematische Zeitschrift
PY - 1967
VL - 96
SP - 33
EP - 49
KW - foundations of geometry
UR - http://eudml.org/doc/170664
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.